MathSciNet Relay Station
MathSciNet bibliographic data
MR1066579 11E57
Kim, Dae San; Rabau, Patrick Field extensions and isotropic subspaces in symplectic geometry. Geom. Dedicata 34 (1990), no. 3, 281–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement